# SDR SWAA2023060547843

- Difficulty date: May 12, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS LAVATORY A AT FWD GALLEY AREA 2023-311280<[01] REPLACED EMERGENCY EXIT LENS LAVATORY A AT FWD GALLEY AREA IAW BOEING 737-700 AMM 33-51-01-960-802 STEP 3C(5)(D) AND 3C(10);[02] REPLACED EMERGENCY EXIT LENS LAVATORY A AT FWD GALLEY AREA IAW BOEING 737-700 AMM 33-51-01-960-802 STEP 3C(5)(D) AND 3C(10)
